Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 42 of 90 found articles
 
 
  Implementation Approach of Fractional Nonlinear Systems to Stable Manifold Method
 
 
Title: Implementation Approach of Fractional Nonlinear Systems to Stable Manifold Method
Author: Nishida, Gou
Takamatsu, Takahiro
Sakamoto, Noboru
Appeared in: IFAC-PapersOnLine
Paging: Volume 54 () nr. 14 pages 43-47
Year: 2021
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 42 of 90 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands